MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO; PACEMAKER
Model Number K173
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient experienced a syncopal event.The patient had performed a patient-initiated interrogation.Upon review of the device data, it was noted that the device reached elective replacement indicator (eri) and atrial undersensing was also observed.Atrial sensitivity settings may be considered for programming optimization.Successful rv automatic pace threshold test and the most recent lead tests are within normal limits.Currently, this product remains in service and no adverse patient effects were reported.
 
Event or Problem Description
It was reported that this patient experienced a syncopal event.The patient had performed a patient-initiated interrogation.Upon review of the device data, it was noted that the device reached elective replacement indicator (eri) and atrial undersensing was also observed.Atrial sensitivity settings may be considered for programming optimization.Successful rv automatic pace threshold test and the most recent lead tests are within normal limits.Subsequently, a revision procedure was performed and the device was explanted and replaced.No additional adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22935425
Report Number2124215-2025-61294
Device Sequence Number9878596
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160627
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number162284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/24/2025
Date Device Manufactured07/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age82 YR
Patient SexMale